BibTeX record journals/ijmc/LiYH12

download as .bib file

@article{DBLP:journals/ijmc/LiYH12,
  author    = {Chun{-}Ta Li and
               Chou Chen Yang and
               Min{-}Shiang Hwang},
  title     = {A secure routing protocol with node selfishness resistance in MANETs},
  journal   = {{IJMC}},
  volume    = {10},
  number    = {1},
  pages     = {103--118},
  year      = {2012},
  url       = {https://doi.org/10.1504/IJMC.2012.044525},
  doi       = {10.1504/IJMC.2012.044525},
  timestamp = {Wed, 14 Jun 2017 20:34:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijmc/LiYH12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier